Reconstruction of an orthotropic thermal conductivity from non-local heat flux measurements

Huntul, M.J., Hussein, M.S., Lesnic, D. orcid.org/0000-0003-3025-2770 et al. (2 more authors) (2019) Reconstruction of an orthotropic thermal conductivity from non-local heat flux measurements. International Journal of Mathematical Modelling and Numerical Optimisation, 10 (1). pp. 102-122. ISSN 2040-3607

Abstract

Metadata

Item Type: Article
Authors/Creators:
Keywords: inverse problem; orthotropic thermal conductivity; two-dimensional heat equation; nonlinear optimisation
Dates:
  • Published: 26 December 2019
  • Published (online): 26 December 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Dec 2024 15:43
Last Modified: 18 Dec 2024 15:43
Status: Published
Publisher: Inderscience
Identification Number: 10.1504/ijmmno.2020.10026055
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics